# SDR SIMA3362

- Difficulty date: December 1, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: CH6151
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5252 - FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING WIRES ARE BROKEN AND EXPOSED AT ROW FIVE.  EXPOSED WIRES COVERED AND OPEN MEL 33-30.  REINSTALLED SOCKET FOR PROXIMITY LIGHT AT ROW 5 IAW ATR 42-33-51-2.  PERFORMED OPS CHECK IAW ATR 42 MM 33-50-00.  OPS CHECK GOOD.  (M)
